Strong minimizers of Blake & Zisserman functional
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 25 (1997) no. 1-2, p. 257-285
@article{ASNSP_1997_4_25_1-2_257_0,
     author = {Carriero, Michele and Leaci, Antonio and Tomarelli, Franco},
     title = {Strong minimizers of Blake \& Zisserman functional},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 25},
     number = {1-2},
     year = {1997},
     pages = {257-285},
     zbl = {1015.49010},
     mrnumber = {1655518},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_25_1-2_257_0}
}
Carriero, Michele; Leaci, Antonio; Tomarelli, Franco. Strong minimizers of Blake & Zisserman functional. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 25 (1997) no. 1-2, pp. 257-285. http://www.numdam.org/item/ASNSP_1997_4_25_1-2_257_0/

[A1] L. Ambrosio, Compactness for a special case of functions of bounded variation, Boll. Un. Mat. Ital. B 3 (1989), 857-881. | MR 1032614 | Zbl 0767.49001

[A2] L. Ambrosio, Existence theory for a new class of variational problems, Arch. Rational Mech. Anal. 111 (1990), 291-322. | MR 1068374 | Zbl 0711.49064

[AFP] L. Ambrosio - N. Fusco - D. Pallara, Partial regularity of free discontinuity sets II, Ann. Sc. Norm. Sup. Pisa, to appear. | Numdam | MR 1475772 | Zbl 0896.49024

[AV] L. Ambrosio - E. Virga, A boundary value problem for nematic liquid crystals with variable degree of orientation, Arch. Rational Mech. Anal. 114 (1991), 335-347. | MR 1100799 | Zbl 0736.49031

[BZ] A. Blake - A. Zisserman, Visual Reconstruction, The MIT Press, Cambridge, 1987. | MR 919733

[B] H. Brezis, Analisi funzionale, teoria e applicazioni, Liguori, Napoli, 1992.

[C] M. Carriero, Variational models in image segmentation: first and second order energy approaches, Preprint del Dip. Matem. Univ. Lecce 6 (1995).

[CL] M. Carriero - A. Leaci, Sk valued maps minimizing the Lp norm of the gradient with free discontinuities, Ann. Sc. Norm. Sup. Pisa 18 (1991), 321-352. | Numdam | MR 1145314 | Zbl 0753.49018

[CLT1] M. Carriero - A. Leaci - F. Tomarelli, Plastic free discontinuities and special bounded hessian, C. R. Acad. Sci. Paris 314 (1992), 595-600. | MR 1158743 | Zbl 0794.49011

[CLT2] M. Carriero - A. Leaci - F. Tomarelli, Special Bounded Hessian and elastic-plastic plate, Rend. Accad. Naz. delle Scienze (dei XL) (109) XV (1992), 223-258. | MR 1205753 | Zbl 0829.49014

[CLT3] M. Carriero - A. Leaci - F. Tomarelli, Strong solution for an Elastic Plastic Plate, Calc. Var. 2 (1994), 219-240. | MR 1385527 | Zbl 0806.49006

[CLT4] M. Carriero - A. Leaci - F. Tomarelli, Free gradient discontinuities, in "Calculus of Variations, Homogeneization and Continuum Mechanics", Buttazzo, Bouchitté, Suquet eds., World Scientific, Singapore, 1994, 131-147. | MR 1428696 | Zbl 0884.49001

[CLT5] M. Carriero - A. Leaci - F. Tomarelli, A second order model in image segmentation : Blake & Zisserman functional, in "Variational Methods for Discontinuous Structures", R. Serapioni, F. Tomarelli eds., Birkäuser, 1996, 57-72. | MR 1414488 | Zbl 0915.49004

[Co] A. Coscia:, Existence result for a new variational problem in one dimensional segmentation theory, Ann. Univ. Ferrara, XXXVII (1991), 185-203. | MR 1207001 | Zbl 0778.49013

[DMS] G. Dal Maso - J.M. Morel - S. Solimini, A variational method in image segmentation : existence and approximation results, Acta Math. 168 (1992), 89-151. | MR 1149865 | Zbl 0772.49006

[DS] G. David - S. Semmes, On the singular set of minimizers of the Mumford-Shahfunctional, J. Math. Pures Appl. 75 (1996), 299-342. | MR 1411155 | Zbl 0853.49010

[DG] E. De Giorgi, Free discontinuity problems in calculus of variations, Frontiers in Pure & Applied Mathematics, R. Dautray Ed., North-Holland, Amsterdam, 1991, 55-61. | MR 1110593 | Zbl 0758.49002

[DA] E. De Giorgi - L. Ambrosio, Un nuovo tipo di funzionale del Calcolo delle Variazioni, Atti Accad. Naz. Lincei, Rend. Cl. Sci. Fis. Mat. Natur. 82 (1988), 199-210. | MR 1152641 | Zbl 0715.49014

[DCL] E. De Giorgi - M. Carriero - A. Leaci, Existence theorem for a minimum problem with free discontinuity set, Arch. Rational Mech. Anal. 108 (1989), 195-218. | MR 1012174 | Zbl 0682.49002

[F] H. Federer, Geometric Measure Theory, Springer, Berlin, 1969. | MR 257325 | Zbl 0176.00801

[Fo] I Fonseca, Interfacial energy and the Maxwell rule, Arch. Rat. Mech. Anal. 106 (1989), 63-95. | MR 982103 | Zbl 0721.73005

[G] M. Giaquinta, Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, Ann. Math. Stud., Princeton U. P., 1983. | MR 717034 | Zbl 0516.49003

[L] A. Leaci, Free discontinuity problems with unbounded data, Math. Models and Meth. in Applied Sciences 4 (1994), 843-855. | MR 1305560 | Zbl 0829.49030

[LS] A. Leaci - S. Solimini, Variational problems with a free discontinuity set, in "Geometry Driven Diffusion in Computer Visio", B. ter Haar Romeny Ed., Kluwer, 1994, 147-154.

[MS] J.M. Morel -S. Solimini, Variational Models in Image Segmentation, Birkhäuser, Basel, 1994.

[MSh] D. Mumford - J. Shah, Optimal approximation by piecewise smooth functions and associated variational problems, Comm. Pure Appl. Math. XLII (1989), 577-685. | MR 997568 | Zbl 0691.49036

[T1] F. Tomarelli, Special Bounded Hessian and partial regularity of equilibrium for a plastic plate, in "Developments in PDE and Applications to Mathematical Physics", G. Buttazzo, G. P. Galdi, L. Zanghirati eds., Plenum Press, N. Y., 1992, 235-240. | MR 1213936 | Zbl 0900.35412

[T2] F. Tomarelli, Mathematical models for image segmentation in computer vision, Advanced Mathematical Methods in Electric and Electronic Measurements, IEEE North Italy Section, 1994.

[Z] W.P. Ziemer, Weakly Differentiable Functions, Springer, N.Y., 1988. | MR 1014685 | Zbl 0692.46022